# SDR JJBA20210209013

- Difficulty date: February 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RH FUSE DENT FOUND BTW FR26 AND FR25 AND BTW STR 13R AND 14R. DENT IS OUT OF LIMITS. DENT DIMENTION L 0.800 W 0.600 H 0.020. RH FUSE SKIN BTW FR26 & FR25 BTW STR 13R & 14R REPAIRED.
